# SDR UALA2009101903262

- Difficulty date: October 15, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 76,463 hours, 9,377 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 89151114
- Part serial: 255093
- Condition: Low Pressure
- Location: Crew O2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARRIVAL CHECK FOUND CREW O2 ONLY 1570 PSI.  CREW OXYGEN BOTTLE REPLACED AND PRESSURE CHECKED AT 1850 PSI.
